# SDR UIEA2013041400215

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460001222
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE DISCHARGE FAULT LIGHTS ARE ON.  R & R ENGINES NR 1 AND NR 2 FIRE BOTTLES.  OPS CHECKED NORMAL.
